# SDR QXEA2017041100247

- Difficulty date: March 16, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS X176.0 FRAME STRAP HAS CHAFE DAMAGE LOCATED ABOVE SIDE WALL RAIL BETWEEN STR 20P AND STR 21P. BLENDED SMOOTH IAW SRM 51-14-00-02-03. RIVETS REMOVED FROM FS X 176.00 LT FRAME STRAP TO FACILITATE BLENDING IAW SRM 51-42-05. MEASURED OUT REPAIR AND CUT OUT DAMAGE FABRICATED REPAIR PACKER AND REPAIR STRAP.  INSTALLED REPAIR STRAP AND PACKER ON FRAME AT FS X 176.0 LT AND REPROTECTED ALL IAW BBD RD 8/4-53-8095. NDT CARRIED OUT IAW NDTM 6 51-00-08-25-250-801. REPROTECTED IAW RD 8/4-53-8095.
